National Taiwan Ocean University Institutional Repository:Item 987654321/50648
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27308/39152
造访人次 : 2447802      在线人数 : 45
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50648

题名: Bragg scattering of waves propagating over a series of poro-elastic submerged breakwaters
作者: Lan, Y.-J.
T.-W. Hsu
J.-W. Lai
C.-C. Chang
C.-H. Ting
贡献者: 國立臺灣海洋大學:河海工程學系
关键词: Poro-elastic structures
Linear wave theory
Bragg reflection
日期: 2011-06
上传时间: 2018-10-19T07:30:42Z
出版者: Wave Motion
摘要: Abstract: This paper presents a mathematical study for the Bragg scattering of water waves propagating over a series of rectangular poro-elastic submerged breakwaters. Based on the linear wave theory and the improved Biot's theory of poro-elastic media with suitable matching conditions, an analytical solution was obtained as a function of elasticity, permeability and geometry of the submerged breakwaters. Experiments were also conducted in a wave flume to verify the present analytical study. In addition, the Bragg resonances for different influence parameters were studied. Satisfactory agreement between the theoretical predictions and the laboratory observations demonstrates the applicability of the present analytical result.
關聯: 48(1) pp.1-12
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50648
显示于类别:[河海工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML27检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈